Jump to content

Photo
Accutane

Accutane- Being Sick And Coughing Up Blood

isotretinion side effects blood vomit sick

3 replies to this topic

#1 AccutaneLove*Hate27

AccutaneLove*Hate27

    New Member

  • Members
  • Posts & Likes
    Posts: 6
    Likes: 0
About Me
  • Gender:Female
  • Joined: 16-December 13

Posted 17 February 2014 - 03:24 PM

Has anyone experienced being sick in the mornings? (i take my Accutane at night) and seem to throw up anything I have first thing in the morning. For the past few days ive noticed small specs of bright red blood and an orange like phlegm (not nice I know).

 

Thing is, im not sure if this is due to Accutane or if it could be something else I should see the doctor for? Really don’t want the doctors to stop me taking it! Already had to go down from 60mg a day to 30mg as derm was concerned about the side effects I was getting with very swollen lips just after I take it. This has gone since I had a month off and am down to 30mg, instead I have severely dry eyes, sick in the morning and weak and tired at work by midday. Strange that the side effects im having on 30mg are totally different and seem worse than when I was on 60!

any ideas or experience of this?

 

Thanks


Edited by AccutaneLove*Hate27, 17 February 2014 - 03:30 PM.


#2 koshenya

koshenya

    New Member

  • Members
  • Posts & Likes
    Posts: 9
    Likes: 0
About Me
  • Gender:Male
  • Location:U.S.A.
  • Joined: 13-February 14

Posted 17 February 2014 - 03:28 PM

How long has it been since you started taking it? If it's been a while, you might be able to assume that it's being caused by a different factor.


Morning:

1) Proactiv+ Cleanser, pat dry

2) CeraVe moisturizer 

3) Proactiv+ Eye brightening serum

 

Night:

1) Proactiv+ Cleanser, pat dry

2) 2 Pumps of Proactiv+ treatment, let dry

3) Somewhat generous scoop of the Proactiv+ Hydrator with the spoon that comes with it

4) Proactiv+ Eye brightening serum

5) Proactiv+ mask as overnight spot treatment

 

Once I have no more bumps on my face, I'll start using the mark fading pads and Acne.org's AHA to try to reduce my hyperpigmentation... And hopefully that will be sooner, rather than later! 


#3 Kim28

Kim28

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 434
    Likes: 136
About Me
  • Joined: 10-November 13

Posted 17 February 2014 - 03:35 PM

I'm sorry I have no answers for you. I can relate my experience though - in my first course my derm asked me to try 40/80 - meaning take two pills every other day. I tried to do this several times, and every time I immediately got sick and threw up. So - you're not the only one out there that has experienced this effect, if that helps. Weird that it is happening when you lowered your dose, though.

I talked to my derm, who agreed I should stick with the 40, but did not imply it was a side effect that would warrant ceasing the meds, so be honest and don't worry. They don't want to crush your dreams any more than you do! (I hope?)



#4 AccutaneLove*Hate27

AccutaneLove*Hate27

    New Member

  • Members
  • Posts & Likes
    Posts: 6
    Likes: 0
About Me
  • Gender:Female
  • Joined: 16-December 13

Posted 17 February 2014 - 03:35 PM

I started at the end of november 2013 on 60mg and had to stop at the end of December due to Consultant being concerned but then he was on holiday for ALL of January! So I had to go back to hosptal for checks at the beginning of Feb and have been back on it since the 5th so not that long really, feels like its htting my system alot harder this time. Have had conjunctivitus and eyes/hair are majorly dry






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users